Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Fever, headache. Widal test came positive. Suggest something

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2198 Questions
Question
I AM AGED 48 YEAES AND IAM SUFFERING FEVER & HEADACHE. TODAY I HAVE GONE BLOOD TEST WIDAL TEST AND THE RESULT IS POSITIVE AND SALMONELLA TYPHI Ó' IS 1:80 H IS THE SMAE, AH IS 1:NIL AND BH IS 1:NIL. KINDLY GIVE SUGGETION.
Posted Tue, 23 Apr 2013 in Headache and Migraines
 
 
Answered by Dr. Hari Charan Perigela 30 minutes later
Hi
It is routine to ask for Widal test in India when the patient comes with fever.
But,it takes 7-14 days for the antibodies to appear and interpretation of Widal test cannot be done in the first week of fever.
Your titre is 1:80,which cannot be taken as Positive.
As the temperatures are raising in Andhra pradesh,your fever can be due to it.
Fever associated with headache can also be due to Viral fever.
So,please take full dose of Paracetamol,good Antibiotic like Cefuroxime to prevent secondary bacterial infection.
Nothing to worry.
It will come down.
If you have any queries,i can clarify further
Wish you good health
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor